Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the abundance of aperiodic behaviour for maps on the unit interval


Authors: P. Collet and J.-P. Eckmann
Journal: Bull. Amer. Math. Soc. 3 (1980), 699-700
MSC (1970): Primary 58F99; Secondary 28A65
DOI: https://doi.org/10.1090/S0273-0979-1980-14799-0
MathSciNet review: 571371
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Collet and J.-P. Eckmann, On the abundance of aperiodic behaviour for maps on the interval, Comm. Math. Phys. 73 (1980), no. 2, 115–160. MR 573469
  • 2. John Guckenheimer, Sensitive dependence to initial conditions for one-dimensional maps, Comm. Math. Phys. 70 (1979), no. 2, 133–160. MR 553966

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58F99, 28A65

Retrieve articles in all journals with MSC (1970): 58F99, 28A65


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14799-0

American Mathematical Society